MathSciNet Relay Station
MathSciNet bibliographic data
MR221489 (36 #4541) 54.82
Auslander, Jozeph; Hahn, Frank Point transitive flows, algebras of functions and the Bebutov system. Fund. Math. 60 1967 117–137.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement